# SDR SWAA2013121723438

- Difficulty date: December 8, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 80,210 hours, 62,340 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: 65C26300
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SIDE TRACK FIXED TE PLATE CRACKED.  R & R PLATE IAW DRAWING & SRM.
